Conditions nécessaires de monogénéité
Seminaire de Théorie des Nombres de Bordeaux (1986-1987)
- Volume: 15, page 1-8
Access Full Article
topHow to cite
topCOUGNARD, J.. "Conditions nécessaires de monogénéité." Seminaire de Théorie des Nombres de Bordeaux 15 (1986-1987): 1-8. <http://eudml.org/doc/182240>.
@article{COUGNARD1986-1987,
author = {COUGNARD, J.},
journal = {Seminaire de Théorie des Nombres de Bordeaux},
pages = {1-8},
title = {Conditions nécessaires de monogénéité},
url = {http://eudml.org/doc/182240},
volume = {15},
year = {1986-1987},
}
TY - JOUR
AU - COUGNARD, J.
TI - Conditions nécessaires de monogénéité
JO - Seminaire de Théorie des Nombres de Bordeaux
PY - 1986-1987
VL - 15
SP - 1
EP - 8
UR - http://eudml.org/doc/182240
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.